Author Topic: Zero Lorazepam after 40 years  (Read 519 times)

[Buddie]

Zero Lorazepam after 40 years
« on: February 28, 2022, 11:46:53 am »
Hi, everyone, yesterday, I took ZERO Lorazepam and today I will take zero too. I was taking less than 0.1mg and itís too inaccurate to weigh so Iím giving up completely. I cannot believe this after so many years. I donít feel great, withdrawal still happening, but I am excited about the future. If I can do this at the age of 67, then it sure is possible. Itís been so very hard and I needed a lot of support but Iím hoping itís all been worth it. Sending oodles of love to you all, I am praying for healing for everyone daily ❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #1 on: February 28, 2022, 01:28:14 pm »
If you can shed this dependence after 40 years then we can all take comfort that there will be a new day for each of us.  Youíve kept your eyes on the prize and itís nearly in your grasp!

Kudos from another senior!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #2 on: February 28, 2022, 01:38:51 pm »
Congratulations, [...]  this is a great achievement, well done to you.   I thought after 26 years it would be an impossible achievement for me, youíve done it after 40 years!!   We know It can be done, Its never too late  and life does get better.     

I am so pleased for you, wishing you a speedy recovery

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #3 on: February 28, 2022, 02:42:19 pm »
Congratulations [...], what an achievement!  You're such a positive force on this forum I forget sometimes that you're in pain, please reach out for help when you need to, we appreciate you and don't want you to feel alone.  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #4 on: February 28, 2022, 09:19:07 pm »
Congratulations...benzo free :yippee: :yippee: :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #5 on: February 28, 2022, 10:55:22 pm »
Congrats, [...]!   :clap: :clap: :clap:

Youíre such an encouragement to us. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Zero Lorazepam after 40 years
« Reply #6 on: April 16, 2022, 03:33:31 am »
Congratulations [...]!  Good job!   :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.